# SDR UIEA2024082300842

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N481MC
- Make and model: Boeing 747443
- Aircraft serial: 32339
- Aircraft time: 88,674 hours, 11,422 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON LANDING ATTEMPT IN OSAN, FLAPS NEVER INDICATED 30 DEGREES. WHEN 30 DEGREES WAS SELECTED, FLAPS IND STOPPED AT BETWEEN 25 & 30 AND STAYED MAGENTA.( NO CORRELATED FAULT MSG NOTED. INSPECTED LE & TE FLAPS SYS AND NO DEFECTS NOTED. RESET ASSOCIATED BREAKERS AND FLAP SYS OPS CHECKED SEVERAL TIMES. NO FAULT FOUND PER AMM 27-58-00/501  )
